RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Pfeifer, Dietmar

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:1220
Abstract pages:356
Full texts:88

http://www.mathnet.ru/eng/person48943
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2000
1. K. A. Borovkov, D. Pfeifer, “Estimates for the Syracuse problem via a probabilistic model”, Teor. Veroyatnost. i Primenen., 45:2 (2000),  386–395  mathnet  mathscinet  zmath; Theory Probab. Appl., 45:2 (2001), 300–310  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021